Saint Johns, FL
A 29-year-old female asked:
I just had my mirena (levonorgestrel) iud removed 10 days ago. i'm now experiencing heavy bleeding and awful cramps. is this normal?
1 doctor answer • 1 doctor weighed in
Dr. Richard Wallneranswered
Gynecology 43 years experience
No: See your doctor. Most women will have light menses for a while if you had a Mirena (levonorgestrel) iud . Copper devices may increase flow. Both can be associated with pregnancy or infection.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Jun 30, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.